# SDR DL733981588

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

REPAIRED GOUGE ON FUSELAGE SKIN AT STA 400 BELOW STRINGER 19 LEFT PER SRM 53-00-01 FIG 210.
